On the reflexivity of certain operator tuples

Athavale, Ameer and Podder, Shubhankar: On the reflexivity of certain operator tuples. In: Acta scientiarum mathematicarum, (81) 1-2. pp. 285-291. (2015)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (784kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2015
Volume: 81
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 285-291
Language: angol
Official URL: http://www.acta.hu
DOI: https://doi.org/10.14232/actasm-014-510-5
Uncontrolled Keywords: Matematika
Date Deposited: 2016. Oct. 17. 10:36
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/35206

Actions (login required)

View Item View Item